# SDR FXGA201610141636

- Difficulty date: October 14, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE FRAME AT FS 1071 STRINGER 14R.  REPAIR A 1/4" CRACK IN A FUSELAGE FRAME.  THE CRACK GOES FROM STRINGER 14R RELIEF RADIUS TO A RIVET HOLE.  INSTALL REPAIR DOUBLER ON CRACKER FRAME AT FS 1071 PER DRAWING 1636-01 AND OVERHAUL MANUAL FIGURE 12-3A.
